# SDR AALA2020010769003

- Difficulty date: January 4, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 21,749 hours, 8,828 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT SERVICE DOOR GUST LOCK INOPERABLE. MAINTENANCE REPLACED AFT LEFT GUST LOCK PER AMM 52-13-21.
